# SDR MWEA96657

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latch
- Part number: 3952273501
- Condition: Dirty
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GALLEY SERVICE DOOR EVACUATION SLIDE GIRT BAR DIFFICULT TO ARM AND DISARM.  --  MAINTENANCE CLEANED AND LUBED GIRT BAR LATCHES.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
